| Model Number |
Z9002 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as the lens was inserted and removed.If explanted, give date: not applicable, as the lens was inserted and removed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the haptic of a z9002 21.0 diopter lens became crooked while inserting into the patient's left eye (os).Reportedly, this was due to a technician/use error.Therefore, the lens was removed and replaced with the same model and diopter lens.There was no incision enlargement, no vitrectomy, and no sutures used.Reportedly, there was no patient injury and the patient is doing fine post-operatively.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes, returned to manufacturer on: 01/09/2019.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.The lens z9002 was in the lens case.The lens was observed incomplete (cut).Haptic detached was observed.Residue of viscoelastic were observed in the surface of the lens.The complaint issue haptic damage (haptic detached) was verified.However, this was due to a technician/user error as per initial report.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no additional complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.